# SDR YENA2022070500642

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb EMB110*
- Aircraft serial: 082
- Aircraft time: 40,010 hours, 26,036 cycles
- System (JASC): 3442 · Weather Radar System
- Part: None
- Part number: 7517959902
- Part serial: 6072056
- Condition: Failed
- Location: 231201-01-30
- Part time: 40,014 hours, 26,034 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#799, FLL-HAV. (AIRCRAFT PERFORMED AND AIR TURN BACK TO FLL) 'NAV COMM2 FAILED IN FLIGHT; REMOVED AND REPLACED MRC 2 CABINET IAW AMM:34-02-01 OPS OK. ALSO REPLACED DEFECTIVE NIM 2 REF LG PG#3448966 #I (REMOVED LANDING GEAR PINS PER AMM 32-00-00.) #2 (REMOVED AND REPLACED NIM 2 IAW AMM:34-02-04. OPS OK.) FOR PART INFO.'
